Perturbative Ward identities for Yang-Mills field theory stochastically quantized



Downloads per month over past year

Muñoz Sudupe, Antonio (1986) Perturbative Ward identities for Yang-Mills field theory stochastically quantized. Physical review D, 33 (8). pp. 2357-2361. ISSN 0556-2821

[thumbnail of MuñozSudupeA LIBRE 01.pdf]

Official URL:


%'e compute the divergent part of the three-point vertex function of the non-Abelian Yang-Mills gauge field theory within the stochastic quantization approach to the one-loop order. This calculation allows us to find four renormalization constants which, together with the four previously obtained, verify, to the calculated order, some Ward identities.

Item Type:Article
Additional Information:

© 1986 American Physical Society. The author wishes to thank Professor R. F. Álvarez Estrada for many fruitful discussions during the preparation of this work. This work was partially supported by the Comision Asesora de Investigación Científica y Técnica, Madrid, Spain under Grant No. 0937/81.

Uncontrolled Keywords:Astronomy and astrophysics; Physics; Particles and fields.
Subjects:Sciences > Physics
Sciences > Physics > Physics-Mathematical models
ID Code:39996
Deposited On:16 Nov 2016 09:14
Last Modified:16 Nov 2016 09:14

Origin of downloads

Repository Staff Only: item control page